Share This Article:

Some Inequalities on Polar Derivative of Polynomial Having No Zero in a Disc

Abstract Full-Text HTML XML Download Download as PDF (Size:293KB) PP. 796-803
DOI: 10.4236/apm.2015.513073    3,321 Downloads   3,660 Views  
Author(s)    Leave a comment

ABSTRACT

Let , , be a polynomial of degree n having no zero in , , then Qazi [Proc. Amer. Math. Soc., 115 (1992), 337-343] proved

.

In this paper, we first extend the above inequality to polar derivative of a polynomial. Further, as an application of our result, we extend a result due to Dewan et al. [Southeast Asian Bull. Math., 27 (2003), 591-597] to polar derivative.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Chanam, B. (2015) Some Inequalities on Polar Derivative of Polynomial Having No Zero in a Disc. Advances in Pure Mathematics, 5, 796-803. doi: 10.4236/apm.2015.513073.

References

[1] Bernstein, S. (1926) Lecons sur les propriétésextrémaleset la meilleure approximation des fonctions analytiques d’une variablereele. Gauthier Villars, Paris.
[2] Lax, P.D. (1944) Proof of a Conjecture of P. Erdös on the Derivative of a Polynomial. Bulletin of the American Mathematical Society, 50, 509-513.
http://dx.doi.org/10.1090/S0002-9904-1944-08177-9
[3] Malik, M.A. (1969) On the Derivative of a Polynomial. Journal of the London Mathematical Society, 1, 57-60.
http://dx.doi.org/10.1112/jlms/s2-1.1.57
[4] Qazi, M.A. (1992) On the Maximum Modulus of Polynomials. Proceedings of the American Mathematical Society, 115, 337-343.
http://dx.doi.org/10.1090/S0002-9939-1992-1113648-1
[5] Dewan, K.K., Singh, H. and Yadav, R.S. (2003) Inequalities Concerning Polynomials Having Zeros in Closed Exterior or Closed Interior of a Circle. Southeast Asian Bulletin of Mathematics, 27, 591-597.
[6] Laguerre, E. (1898) Oeuvres. 1 Gauthier-Villars, Paris.
[7] Pólya, G. and Szegö, G. (1925) Aufgaben and Lehratzeaus der Analysis. Springer-Verlag, Berlin.
[8] Marden, M. (1949) Geometry of the Zeros of Polynomials in a Complex Variable. Math. Surveys, No.3. Amer. Math. Soc., Providence, R.I.
[9] Aziz (1988) Inequalities for the Polar Derivative of a Polynomial. Journal of Approximation Theory, 55, 183-193.
http://dx.doi.org/10.1016/0021-9045(88)90085-8
[10] Dewan, K.K. and Singh, B. (2006) Inequalities for the Polar Derivative of a Polynomial. Journal of Combinatorics, Information and System Sciences, 31, 317-324.
[11] Govil, N.K., Rahman, Q.I. and Schmeisser, G. (1979) On the Derivative of a Polynomial. Illinois Journal of Mathematics, 23, 319-329.
[12] Mir, A. and Dar, B. (2014) On the Polar Derivative of a Polynomial. Journal of the Ramanujan Mathematical Society, 29, 403-412.
[13] Govil, N.K. and Rahman, Q.I. (1969) Functions of Exponential Type Not Vanishing in a Half-Plane and Related Polynomials. Transactions of the American Mathematical Society, 137, 501-517.
http://dx.doi.org/10.1090/S0002-9947-1969-0236385-6

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.